# SDR YENA201812240862

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 52,181 hours, 18,571 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 03375
- Condition: Failed
- Location: Entertain Sys
- Part time: 4,022 hours, 1,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 251, BOS-MCO. DIVERT TO JFK. FLIGHT 251 ORIGINALLY SCHEDULED TO OPERATE BOS- MCO. FLIGHT CREW CONTACTED MCC VIA PHONE PATCH REPORTING FUMES IN THE AFT CABIN REPORTED BY IN FLIGHT CREW AND CUSTOMERS. FLIGHT CREW HAS ELECTED TO DIVERT TO JFK. LTV INOP DUE TO SMOKE/FUME EVENT ON ROW 8 ( LIVE TV SYS - ENTIRE  SYTEM (LTV 2.0 CLASSIC  INSTALLED) ); R & R XEB AT 8RH R/R SEAT-TO-SEAT CABLE FROM 9RH TO 8RH PER 44-20-430B ACCOMPLISHED ELECTRICAL ODOR SYSTEM CHECK STEPS 4.B (1-21) OPS NORMAL MDDR CLEARED.
